MathSciNet Relay Station
MathSciNet bibliographic data
MR1765948 (2001e:45007) 45K05 (26A33 33E20)
Gorenflo, Rudolf; Luchko, Yuri; Mainardi, Francesco Wright functions as scale-invariant solutions of the diffusion-wave equation. Higher transcendental functions and their applications. J. Comput. Appl. Math. 118 (2000), no. 1-2, 175–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement